# SDR DXTA200500767

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 3,179 hours, 2,121 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 46380191
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 41,000 FT WHITE PUFF OF SMOKE APPEARED FROM F/O CHART HOLDER LIGHT.  THE LIGHT WAS OFF.  THE MAP CB WAS PULLED AND THE SMOKE STOPPED.  ITEM DEFERRED PER NJA CARRY OVER PROCEDURE AND MAINTENANCE CONTROLLER COLLARED AND INOP STICKER INSTALLED, CAT 99-9, CAT A, DUE 3 FLIGHT CYCLES.  REMOVED SHORTED CHART HOLDER P/N 4638019-1, INSTALLED NEW CHART HOLDER OF SAME P/N .  OPS CHECK GOOD, NO DEFECTS NOTED.  WORK PERFORMED IAW CE-750 MM CHAP 27-13-00.
